# SDR VNAA9804026

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 2304000001
- Condition: Failed
- Location: Nlg Steering
- Part time: 55,568 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A NOSE WHEEL STEERING FAIL WARNING MESSAGE OCCURRED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC STEERING CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-51-01.  OPERATION AND LEAK CHECKS WERE COMPLIED WITH, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
